Health knowledge made personal
Join this community!
› Share page:

What could be going on??


Posted by alyssaa

hi i have a question. I hadn't had a period since feb. 17 so my dr. provided me with Provera and told me to take it twice a day for ten days. I had to stop taking it because i was getting nauseated and stomach pains and dizzyness, about a week or so i got my period and usually they only last about 3-5 days no longer than that even if i skip periods. this particular was strange. i started very very lightly with lots and lots of pain it was horrific. then about the third day it got heavier and the pain was still bad. finally  after 7 days i stopped bleeding completely that night i had sex with my boyfriend and i woke up the next day spotting light pink and was like that until the next morning and would randomly spot for the rest of the week. The past two weeks i have been bloated and i have thrown up most of what i eat.when i use the bathroom i pee very lightly and then i have a urge to push so to say. its very wierd. The only days i have had sex was 7/25 and 8/2.i told my dr. about what was happening with my period and  she said there was nothing she could do even thought the pain was so bad i would crawl up in a little ball and just cry. they did find some tiny cysts on my ovaries before she put me on provera. What could be going on??
 
Answers (1)
Sort by: Newest first | Oldest first

I would suggest that you request being tested for PCOS (polycystic ovarian syndrome).  It causes long cycles as well as pain.

 

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: